# SDR N6WA20130919001

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 21,071 hours, 14,400 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR MASTER WARNING MESSAGE DURING TAXI.   PERFORMED OPS CHECK ON PAX DOOR IAW AMM 52-70-04, OP'S CHECKED GOOD, NO MESSAGE SHOWING.
